# SDR IPXA1666677

- Difficulty date: May 10, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 38,711 hours, 11,933 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Part serial: V
- Condition: Cracked
- Location: Wing Cr Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMPT CTR TANK FRONT SPAR AT STA 785.9, RBL 10.94 VERTICAL STIFFENER FOUND CRACKED.  VERTICAL STIFFENER REPAIRED IAW SRM 57-10-10-2R2.  REPAIR 2, FIG 201, REV 49 JUST AT STA 785.9, RBL 10.94 ORG MAT'L BAC1518-912-2024T3511 CRACK LENGTH 2", CUTOFF LENGTH 19.5".  THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH MAT'L BAC1518-912-7075T6511 AS REPAIR STIFFENER SECT CLAD 2024T3-0100IN, AS REPAIR STRAPS, TOTAL REPAIR LENGTH IS 26".
